# SDR DALA2022060603937

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,682 hours, 28,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING SVC CK - EMERG. LIGHTS INOP ROW 22-26 DEF. CORRECTIVE ACTION: REPLACED BATTERY POWER PACK ON SIDEWALL PANEL ROW 27 ABC PER B757 AMM 33-51. OPS CHECK OK. (9281658)
